# SDR 39LA20170702173

- Difficulty date: July 2, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N823AR
- Make and model: Skrsky S61N
- Aircraft serial: 61775
- Aircraft time: 34,542 hours, 95,357 cycles
- Engine: Ge CT581402
- System (JASC): 3240 · Landing Gear Brake System
- Part: Liner
- Part number: 5009627
- Condition: Worn
- Location: Mlg Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHEN USING BRAKES, AIRCRAFT CONTINUED TO ROLL.   REMOVED AND REPLACED THE WORN BRAKE LINERS IAW MM 32-43-1.  BLED BRAKE SYSTEM IAW MM 32-43-0.  OPS CHECKED GOOD.
